RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 170, Number 3, Pages 335–341 (Mi tmf6770)  

This article is cited in 3 scientific papers (total in 3 papers)

An analogue of the Hadamard and Schiffer variational formulas

S. P. Suetin

Steklov Mathematical Institute, RAS, Moscow, Russia

Abstract: We obtain a sufficiently general variational formula for a Green's function, which, in particular, implies the classic variational formulas of Hadamard and Schiffer.

Keywords: Green's function, Hadamard variational formula, Schiffer variational formula

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00330_а
Ministry of Education and Science of the Russian Federation НШ-8033.2010.1


DOI: https://doi.org/10.4213/tmf6770

Full text: PDF file (433 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 170:3, 274–279

Bibliographic databases:

Received: 23.03.2011

Citation: S. P. Suetin, “An analogue of the Hadamard and Schiffer variational formulas”, TMF, 170:3 (2012), 335–341; Theoret. and Math. Phys., 170:3 (2012), 274–279

Citation in format AMSBIB
\Bibitem{Sue12}
\by S.~P.~Suetin
\paper An~analogue of the~Hadamard and Schiffer variational formulas
\jour TMF
\yr 2012
\vol 170
\issue 3
\pages 335--341
\mathnet{http://mi.mathnet.ru/tmf6770}
\crossref{https://doi.org/10.4213/tmf6770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168844}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...170..274S}
\elib{https://elibrary.ru/item.asp?id=20732428}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 170
\issue 3
\pages 274--279
\crossref{https://doi.org/10.1007/s11232-012-0029-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303456600002}
\elib{https://elibrary.ru/item.asp?id=17983858}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860355887}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6770
  • https://doi.org/10.4213/tmf6770
  • http://mi.mathnet.ru/eng/tmf/v170/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of Meixner polynomials and Christoffel-Darboux kernels”, Trans. Moscow Math. Soc., 73 (2012), 67–106  mathnet  crossref  mathscinet  zmath  elib
    2. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Proc. Steklov Inst. Math., 279 (2012), 25–51  mathnet  crossref  mathscinet  isi  elib
    3. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:379
    Full text:109
    References:37
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021